# SDR QMLA2018110878119

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 6,943 hours, 18,190 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 350A750402300
- Condition: Cracked
- Location: Rh Side Of Mr Xm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND RIGID HYDRAULIC LINE SEEPING FROM CONICAL HOUSING TO HYDRAULIC MANIFOLD ON R/H SIDE OF TRANSMISSION. AFTER REMOVING THE LINE & PERFORMING A VISUAL INSPECTION
OF THE LINE USING A 10X MAGNIFIER I FOUND THE COMPRESSION FITTING ON THE MANIFOLD SIDE OF THE RIGID LINE WAS CRACKED.
